Delivery- £2.99 great value.
Save up to 90% off retail prices.
Call our Pharmacist on 01270 768691.
One mL of solution contains 1 mg cetirizine dihydrochloride,Sorbitol solution at 70 % (non crystallizing) (E420), Glycerol, Propylene glycol, Sodium saccharinate, Methylparahydroxybenzoate (E 218), Propylparahydroxybenzoate (E 216), Banana flavor 54.330/A (Firmenich), Sodium acetate, Glacial acetic acid, Purified water.
Treatment of seasonal and perennial allergic rhinitis and chronic idiopathic urticaria.
Adults and children 12 years and over: 10ml once daily; Children 2-5 years: 5ml once daily or 2.5ml twice daily; 6-11 years: 10ml once daily or 5ml twice daily
This information is provided for your reference only and it is not to be relied upon on its own as instructions for use of this medication. It is not a replacement for and should only be used in conjunction with full consultation with a licensed healthcare professional, the information provided by your pharmacist and the manufacturer of the medication. It may not contain all the available information you require and cannot substitute professional medical care, nor does it take into account all individual circumstances. Other than liability for death or personal injury arising out of our negligence, we shall not be held responsible or liable for any claims or damages arising from the use or misuse of the information contained herein, its contents or omissions, or otherwise.
Why do I need this medicine?
Cetirizine helps to relieve symptoms of cold and allergy, such as runny nose, itch, watery eyes and sneezing. It also helps relieve allergic skin conditions such as hives, itchy rash due to insect bites or chicken pox. Cetirizine belongs to a group of medicines called antihistamines.
How do I take this medicine?
Take Cetirizine exactly as directed by your doctor. Do not take more or less than instructed by your doctor. You may take Cetirizine with or without food. You may stop taking Cetirizine once you feel better, unless your doctor has instructed you otherwise.
When should I not use this medicine?
Alert your doctor if you ever had an allergic reaction to similar antihistamines called hydroxyzine or levocetirizine. Alert your doctor if you have glaucoma, asthma, stomach or intestinal ulcers, prostate problems or difficulty in urination. Alert your doctor if you have any liver or kidney problems. Alert your doctor if you are pregnant or breastfeeding. Do not breastfeed while being treated with Cetirizine. Do not give Cetirizine to premature and newborn babies or children below 6 months old. Do not give Cetirizine to any child unless advised by the child's doctor or a pharmacist.
What should I take note of while taking this medicine?
Alert your doctor if you have the following conditions: epilepsy, overactive thyroid gland, high blood pressure, heart, kidney, liver or lung disease. Be sure to check with your doctor or pharmacist before giving Cetirizine to a child or elderly person. Children and elderly people may be more sensitive to the side effects.
What side effects could I experience?
Cetirizine may cause dizziness or drowsiness. If you feel dizzy or drowsy, do not drive or take part in any activity in which you need to be alert. Cetirizine may also cause headache, problems sleeping , stomach discomfort, nausea, dry mouth and rashes. Alert your doctor if the above symptoms are severe or refuse to go away.
Can I take this with other medicines?
Alert your doctor if you are taking any other antihistamines, anxiety medicines, sleeping pills or antidepressants. Always inform your doctor and pharmacist if you are taking any other medicines, including herbal tonics, supplements and medicines that you buy without a prescription.
Are there any restrictions on the type of food I can take?
How should I store this medicine?
Store in a cool, dry place away from the reach of children. Medicines must not be used past the expiry date.